# SDR CKSA97117

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND RIGHT HAND HORIZONTAL STABILIZER LEADING EDGE DAMAGED XFS135.  REMOVED DAMAGE AND INSTALLED REPAIR IAW SRM 55-2-1, 51-1-8 AND 51-1-21.  CORROSION TASK CARD NUMBER 6000-0551.  NON-ROUTINE TASK CARD NUMBER 93240.
